# SDR O2GA2020062490401

- Difficulty date: June 19, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 15,529 hours, 9,961 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 991405811
- Part serial: 001CA0D5
- Condition: Overtemp
- Location: Master
- Part time: 1,188 hours, 782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL430, WE EXPERIENCED A MASTER WARNING FOR A NR 1 BATTERY OVER TEMPERATURE. THE TEMPERATURE WAS INDICATING 63 DEGREES C. THE EMERGENCY PROCEDURE CHECKLIST WAS PERFORMED. THE TEMPERATURE CONTINUED TO CLIMB OVER AN APPROXIMATELY A 10 MINUTE PERIOD TO 65 DEGREES CELSIUS. AT THAT TIME, A CREW DECISION WAS MADE TO DIVERT. MAINTENANCE REPLACED THE LEFT AIRCRAFT MAIN BATTERY. OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
